# SDR P5CA2020062970206

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,683 hours, 4,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Inoperative
- Location: Escape Rope Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE ROPE DOOR ABOVE CO-PILOT SEAT DOES NOT PROPERLY LATCH.( ADJUSTED LATCH, OPERATIONAL CHECK NORMAL IAW AMM 25-61-00. )
